# SDR KCSA201202081002

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 60,935 hours, 10,782 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER LOWER WEB HAS A CRACKED STIFFENER.
